The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Publications of the Research Institute for Mathematical Sciences
( Vol.27 NO.5 / 1991 )
home A Note on Hypoellipticity of Degenerate Elliptic Operators
Pages 995-1000
Minoru Koike,
home Application of Fusion Rules to Classification of Subfactors
Pages 953-994
Masaki Izumi,
home An Algorithm for Computing a Nondegenerate Hysteresis Point
Pages 945-952
Hisashi Okamoto,
home On the Reconstruction Theorem of Holonomic Modules in the Gevrey Classes
Pages 923-944
Naofumi Honda,
home Theory of Prehomogeneous Vector Spaces without Regularity Condition
Pages 861-922
Akihiko Gyoja,
home On Multiplicities of Non-isolated Intersection Components
Pages 845-860
Wolfgang Vogel,
home Quotients of Local Banach Algebras are Local Banach Algebras
Pages 837-844
Lothar M. Schmitt,
home A Characterization of Pettis Sets in Dual Banach Spaces
Pages 827-836
Minoru Matsuda,
home On the Closed Hull of Subsets of Inductive Limits
Pages 813-826
Cerald Hofmann,
home Elementary Abelian $p$ Subgroups of Lie Groups
Pages 801-812
Richard Kane, Dietrich Notbohm,
home Simple K3 Singularities Which Are Hypersurface Sections of Toric Singularities
Pages 783-800
Hiroyasu Tsuchihashi,
home A Perspective on Modal Sequent Logic
Pages 763-782
Stephen Blamey, Lloyd Humberstone,
home An Extension of Deligne-Grothendieck-Macpherson's Theory $C_\ast$ of chern classes for Singular Algebraic Varieties
Pages 745-762
Shoji Yokura,
home Integral Solutions of Trigonometric Knizhnik-Zamolodchikov Equations and Kac-Moody Algebras
Pages 727-744
Ivan Cherednik,
home Monodromy Representations for Generalized Knizhnik-Zamolodchikov Equations and Hecke Algebras
Pages 711-726
Ivan Cherdnik,
home On Blow-up of Solutions for Quasilinear Degenerate Parabolic Equations
Pages 695-710
Takashi Imai, Kiyoshi Mochizuki,